Journal article icon

Journal article

FURTHER RESULT ON PERFORMANCE DEGRADATION FOR NONLINEAR MULTIVARIABLE SYSTEMS.

Abstract:

In an earlier paper, the authors derived bounds on the worst-case deviation that the response of a nonlinear multivariable system can make from its nominal (linear) response. The technique presented there makes use of the properties of L//2 norms of truncated functions and recently developed matrix scaling techniques to reduce the conservatism which derives from the multivariable nature of the problem. The result thus obtained may be computed for any time point and provides time-dependent bou...

Expand abstract

Actions


Authors


More by this author
Institution:
University of Oxford
Division:
MPLS
Department:
Engineering Science
Role:
Author
Journal:
IEE Proceedings D: Control Theory and Applications More from this journal
Volume:
135 -D
Issue:
4
Pages:
326-328
Publication date:
1988-07-01
ISSN:
0143-7054
Language:
English
Pubs id:
pubs:400548
UUID:
uuid:1ca09059-83cf-4304-acde-8a94a897b7d8
Local pid:
pubs:400548
Source identifiers:
400548
Deposit date:
2013-11-17

Terms of use


Views and Downloads






If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP